Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 19, 2015, 5:51 PM EDT for Berkshire County, Massachusetts; Columbia County, Rensselaer County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 5:51 PM EDT (21:51 UTC)
- Expired
- Jul 19, 2015, 11:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 55 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
322
WGUS51 KALY 192151
FFWALY
MAC003-NYC021-083-200345-
/O.NEW.KALY.FF.W.0005.150719T2151Z-150720T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
551 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
SOUTH CENTRAL RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
NORTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 1145 PM EDT
* AT 550 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSFIELD...GREAT BARRINGTON...CHATHAM...NASSAU...LEE...LENOX...
NEW LEBANON...VALATIE...BECKET...AUSTERLITZ...KINDERHOOK...
MIDDLEFIELD...HOUSATONIC...GHENT...STOCKBRIDGE...CANAAN...
RICHMOND...WEST STOCKBRIDGE...EAST NASSAU AND WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4213 7339 4241 7378 4244 7377 4246 7378
4258 7358 4235 7306 4233 7306
$$
SNYDER/LEE1 follow-up statement
174
WGUS71 KALY 192347
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
747 PM EDT SUN JUL 19 2015
MAC003-NYC021-083-192357-
/O.CAN.KALY.FF.W.0005.000000T0000Z-150720T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKSHIRE MA-RENSSELAER NY-COLUMBIA NY-
747 PM EDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN BERKSHIRE...SOUTH CENTRAL
RENSSELAER AND NORTHEASTERN COLUMBIA COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4213 7339 4241 7378 4244 7377 4246 7378
4258 7358 4235 7306 4233 7306
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:45 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 19, 3:45 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 345 PM EDT SUN JUL 19 2015 .SYNOPSIS... THERE IS A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE STRONG...AHEAD OF A COLD FRONT WHICH IS EXPECTED TO MOVE THROUGH THE AREA LATE TONIGHT. WEAK HIGH PRESSURE WILL CONTROL THE WEATHER MONDAY AND THEN ANOTHER COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE THUNDERSTORM WATCH 422 REMAINS IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 1100 PM THIS EVENING. THE WATCH DOES NOT INCLUDE ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES FOR HEAT INDICES AROUND 100 THIS AFTERNOON... AS OF 400 PM EDT...A SURFACE TROUGH WAS ORIENTED ACROSS SOUTHEAST NEW YORK AS A COLD FRONT WAS MOVING INTO THE EASTERN GREAT LAKES REGION. SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM EASTWARD ACROSS FAR NORTHERN NEW YORK AS WELL AS CENTRAL AND EASTERN NEW YORK. AN ORGANIZED MCS IS EXPECTED TO DEVELOP TO OUR WEST LATER THIS EVENING AND PROPAGATE EAST INTO OUR FA. 18Z ALBANY SOUNDING REVEALED SBCAPE OF 3207 J/KG...H8-H7 LAPSE RATE OF 7.0 C/KM...AND H7-H5 LAPSE RATE OF 6.8 C/KM...BRN SHEAR OF 50 M2/S2 AND PWAT OF 1.64 IN AND WBZ HEIGHT OF 12640 FT WHICH MAY LIMIT LARGE HAIL FORMATION. THIS IS ALL INDICATIVE OF THE INCREASING POTENTIAL FOR SEVERE THUNDERSTORMS AS THE EVENING WEARS ON WITH THE SEVERE WEATHER THREAT CONTINUING INTO TONIGHT. AS MENTIONED ABOVE...THE THREAT FOR AN ORGANIZED MCS WITH STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL REMAIN THROUGH AT LEAST MIDNIGHT FOR AREAS FROM GREENE...COLUMBIA AND BERKSHIRE COUNTIES NORTHWARD. THERE WILL BE ADDITIONAL LINGERING SCATTERED SHOWERS AND THUNDERSTORMS LATER TONIGHT. OVERNIGHT LOWS WILL BE IN THE UPPER 50S TO AROUND 70. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY LOOKS DRY AS HIGH PRESSURE RIDGES INTO THE REGION AND BOUNDARY LAYER TEMPERATURES COOL A FEW DEGREES AND SOME DRYING OCCURS AT LOW LEVELS. HIGHS MONDAY WELL INTO THE 80S TO AROUND 90...WITH WEST FLOW AND DOWNSLOPE HELPING TEMPERATURES CLIMB DURING THE AFTERNOON. ANOTHER UPPER IMPULSE APPROACHES OUT OF CANADA BY TUESDAY WITH A REINFORCING SHOT OF COOLER AND DRYER AIR. SO...AN ISOLATED SHOWER OR THUNDERSTORMS COULD REACH THE SOUTHERN ADIRONDACKS EARLY TUESDAY MORNING. THEN...SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON WITH HIGHS IN THE MID 70S TO UPPER 80S. LINGERING ISOLATED THUNDERSTORMS TUESDAY NIGHT...OTHERWISE TRENDING A LITTLE COOLER AND DRYER THROUGH WEDNESDAY. EXPECT LOWS TUESDAY NIGHT IN THE UPPER 40S TO LOWER 60S WITH HIGHS ON WEDNESDAY IN THE MID 70S TO LOWER 80S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MUCH OF THE LONG TERM PERIOD WILL FEATURE RELATIVELY TRANQUIL CONDITIONS FOR LATE JULY...WITH TEMPERATURES SLIGHTLY BELOW NORMAL AND LOWER HUMIDITY LEVELS THAN ARE TYPICAL FOR THIS TIME OF YEAR. THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME LOOKS TO FEATURE A PREVAILING UPPER LEVEL LOW CENTERED ACROSS FAR NORTHERN NEW ENGLAND AND THE CANADIAN MARITIMES...WITH THE REST OF THE NORTHEAST CONUS UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. HOWEVER...OUR AREA WILL BE IN A DRIER NORTHWEST FLOW REGIME TO THE WEST OF THE MAIN TROUGH AXIS AND UPPER LOW CENTER. HOWEVER...THERE COULD BE SOME EMBEDDED SMALLER SCALE DISTURBANCES WITHIN THIS NORTHWEST FLOW ROTATING AROUND THE SOUTH/WEST PERIPHERY OF THE UPPER LEVEL TROUGH THAT COULD SWING THROUGH PORTIONS OF THE REGION. THIS COULD BRING SOME ISOLATED/SCATTERED SHOWERS...ESP IN COMBINATION WITH DAYTIME HEATING. FOR NOW...WILL INCLUDE SLIGHT CHC/LOW CHC POPS ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN VT FOR ISOLATED/SCATTERED MAINLY DIURNALLY DRIVEN SHOWERS. DEWPOINTS ARE EXPECTED TO BE IN THE COMFORTABLE 50S...WHICH WILL SIGNIFY A BREAK FROM MID-SUMMER HUMIDITY. UNCERTAINTY INCREASES FOR NEXT WEEKEND...AS SOME UPSTREAM SHORTWAVE ENERGY MAY REACH THE AREA. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... A COLD FRONT WILL APPROACH THE TAF SITES FROM THE WEST/NORTHWEST LATE TONIGHT. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL LIKELY PRECEDE AND ACCOMPANY THIS FRONT...WITH THE BEST CHANCE OF WIDESPREAD THUNDERSTORMS OCCURRING AFTER SUNSET...MAINLY BETWEEN 03Z/MON-07Z/MON. THESE THUNDERSTORMS MAY OCCUR AS A FAST MOVING LINE OR CLUSTER...AND COULD BE ACCOMPANIED BY VERY STRONG WIND GUSTS. MVFR/IFR CONDITIONS WILL OCCUR FOR SHORT PERIODS OF TIME AS ANY THUNDERSTORM PASS. AS SHOWERS/THUNDERSTORMS TAPER OFF LATE TONIGHT...SOME AREAS OF FOG/LOW CLOUDS MAY FORM. HOWEVER...IF THE AREAL COVERAGE OF SHOWERS/STORMS REMAINS LOW...THEN FOG/LOW CLOUDS MAY REMAIN MUCH MORE PATCHY. BEST CHANCE FOR IFR CONDITIONS WILL BE AT KPSF. AFTER ANY LOW CLOUDS/FOG BURN OFF BETWEEN 11Z-13Z/MON...VFR CONDITIONS SHOULD PREVAIL. WINDS WILL BECOME SOUTH-SOUTHWEST AROUND 10 KTS THIS AFTERNOON. SOME HIGHER GUSTS NEAR OR OVER 20 KTS WILL BE POSSIBLE AT KALB LATER THIS AFTERNOON. FOR TONIGHT...SOUTH TO SOUTHWEST WINDS SHOULD SHIFT INTO THE WEST LATER TONIGHT AT 5-10 KT. WINDS ON MONDAY SHOULD BE FROM THE WEST...AT 8-12 KT...WITH A FEW GUSTS POSSIBLY REACHING INTO THE 15-20 KT RANGE. WINDS WILL ALSO BE MUCH STRONGER...AND VARIABLE IN DIRECTION IN AND NEAR ANY THUNDERSTORMS. OUTLOOK... MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. TUESDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA. TUESDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA. WEDNESDAY TO FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. THERE IS A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE STRONG...AHEAD OF A COLD FRONT WHICH IS EXPECTED TO MOVE THROUGH THE AREA LATE TONIGHT. WEAK HIGH PRESSURE WILL CONTROL THE WEATHER MONDAY AND THEN ANOTHER COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY. RELATIVE HUMIDITY VALUES WILL RECOVER TO 80 TO 100 PERCENT TONIGHT...DROP TO 35 TO 50 PERCENT ON MONDAY...RECOVER TO 75 TO 100 PERCENT MONDAY NIGHT AND DROP TO 35 TO 50 PERCENT AGAIN ON TUESDAY. WINDS WILL BE SOUTHWEST AT 5 TO 10 MPH TONIGHT WITH HIGHER GUSTS NEAR THUNDERSTORMS...WEST AT 5 TO 10 MPH ON MONDAY...BECOMING LIGHT AND VARIABLE MONDAY NIGHT AND WEST AT 5 TO 10 MPH ON TUESDAY. && .HYDROLOGY... SOME HEAVY DOWNPOURS WILL BE POSSIBLE WITH THUNDERSTORMS TONIGHT. WHILE LARGER STEM RIVERS WILL MAINLY HOLD STEADY...ANY SMALLER BASINS THAT SEE REPEATED BURSTS OF HEAVY RAINFALL COULD EXPERIENCE LOCAL RISES...AND FLOODING OF URBAN OR POOR DRAINAGE AREAS IS ALWAYS POSSIBLE IN THE MID SUMMER DUE TO THUNDERSTORMS WITH HEAVY RAINFALL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR CTZ001-013. NY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ063>066. MA...NONE. VT...NONE. && SYNOPSIS...11/NAS NEAR TERM...KL/11/NAS SHORT TERM...11/NAS LONG TERM...KL/JPV AVIATION...KL/JPV FIRE WEATHER...11 HYDROLOGY...11/NAS CLIMATE...
Hazardous weather outlook, Jul 19, 3:13 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 313 PM EDT SUN JUL 19 2015 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 201100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 313 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY...SCHOHARIE VALLEY...GREATER CAPITAL REGION...THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES... IN NEW YORK...HERKIMER...HAMILTON...WARREN...WASHINGTON...FULTON... MONTGOMERY...SARATOGA...ALBANY...RENSSELAER...SCHOHARIE...GREENE AND COLUMBIA COUNTIES. IN SOUTHERN VERMONT...BENNINGTON AND WINDHAM COUNTIES. IN WESTERN MASSACHUSETTS...BERKSHIRE COUNTY. CTZ001-013-NYZ063>066-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 313 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE MID HUDSON VALLEY AND SOUTHEAST CATSKILLS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS AND STRONG GUSTY WINDS. THE STORM PREDICTION CENTER HAS PLACED THIS REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE GREATEST THREAT. THUNDERSTORMS ARE EXPECTED TO TRACK EAST AT 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jul 19, 5:34 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG NIVERVILLE 42.45N 73.65W
07/19/2015 COLUMBIA NY AMATEUR RADIO
MULTIPLE TREES DOWN ON THE CONCOURSE
&&
EVENT NUMBER ALY1500161
11Local storm report, Jul 19, 5:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
537 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL NISKAYUNA 42.82N 73.90W
07/19/2015 M1.00 INCH SCHENECTADY NY NWS EMPLOYEE
QUARTER SIZE HAIL
&&
EVENT NUMBER ALY1500162
11Local storm report, Jul 19, 5:40 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
540 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG COBLESKILL 42.68N 74.49W
07/19/2015 SCHOHARIE NY LAW ENFORCEMENT
.MULTIPLE TREES AND BRANCHES DOWN
&&
EVENT NUMBER ALY1500163
11Local storm report, Jul 19, 5:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
543 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG MIDDLEBURGH 42.60N 74.33W
07/19/2015 SCHOHARIE NY LAW ENFORCEMENT
MULTIPLE TREES AND BRANCHES DOWN.
&&
EVENT NUMBER ALY1500164
11Local storm report, Jul 19, 5:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
544 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG SCHOHARIE 42.67N 74.31W
07/19/2015 SCHOHARIE NY LAW ENFORCEMENT
MULTIPLE TREES AND BRANCHES DOWN
&&
EVENT NUMBER ALY1500165
11Local storm report, Jul 19, 5:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
548 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG NASSAU 42.51N 73.61W
07/19/2015 RENSSELAER NY AMATEUR RADIO
TREE DOWN
&&
EVENT NUMBER ALY1500166
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:23 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 56 min |
| Jul 19, 6:30 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 60 min |
| Jul 18, 8:11 PM EDT | Special Weather Statement | ALY | Dutchess | 34 min |
| Jul 19, 4:09 AM EDT | Heat Advisory | ALY | Dutchess, Ulster | 14 hr |
| Jul 19, 3:23 PM EDT | Special Weather Statement | ALY | Albany | 22 min |
| Jul 19, 3:40 PM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| Jul 19, 4:00 PM EDT | Special Weather Statement | ALY | Albany | 30 min |
| Jul 19, 4:10 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 19, 4:24 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 36 min |
| Jul 19, 4:46 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 44 min |
| Jul 19, 4:54 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 51 min |
| Jul 19, 5:00 PM EDT | Tornado Warning | ALY | Columbia, Rensselaer | 45 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | ALY | Rensselaer | 28 min |
| Jul 19, 5:17 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 43 min |
| Jul 19, 5:23 PM EDT | Special Weather Statement | ALY | Rensselaer | 37 min |
| Jul 19, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 64 min |
| Jul 19, 5:37 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
| Jul 19, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 46 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | ALY | Warren | 52 min |
| Jul 19, 5:59 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Jul 19, 6:00 PM EDT | Tornado Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 20 min |
| Jul 19, 6:04 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Jul 19, 6:14 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Jul 19, 6:25 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 65 min |
| Jul 19, 6:37 PM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Jul 19, 6:54 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 26 min |
Nearby
Flash Flood Warnings in New York, 2015Flash Flood Warnings in Massachusetts, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.